# SDR IPXA2022020178544

- Difficulty date: January 9, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: ,Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR PANEL HAS CORROSION BETWEEN STA. 4754 TO 500.175 AND X=0 & X= -8.5.REPAIRED FLOOR PANEF IAW VT-SAA EA 011 5320-01-A9463 REV. I/R AND UPS EO MD11-5320-82653-A. (MINOR)
